# SDR DLM88090308

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591013061
- Condition: Corroded
- Location: Bs 1348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE BULKHEAD WEB DOUBLER STA 1348, +1X, -40Z.  REPLACED DOUBLER PER SRM 51-30-01/51-10-03 ON ATS CARD 00771.
